# SDR K11A2008122372311

- Difficulty date: September 9, 2006
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 58,494 hours, 38,327 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CLOSURE RIB HAS CORROSION ON BOTTOM OF HORIZONTAL FLANGE, VERTICAL STAB STA 297.
